Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Proof of Ramanujan's partition congruence for the modulus $ 11\sp 3$


Author: Joseph Lehner
Journal: Proc. Amer. Math. Soc. 1 (1950), 172-181
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0034408-1
MathSciNet review: 0034408
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034408-1
Article copyright: © Copyright 1950 American Mathematical Society